Journal of Inequalities and Applications
Volume 2006 (2006), Article ID 58473, 11 pages
doi:10.1155/JIA/2006/58473
Continuity of multilinear operators on Triebel-Lizorkin spaces
Department of Mathematics, Changsha University of Science and Technology, Changsha 410077, China
Received 4 February 2006; Revised 20 September 2006; Accepted 28 September 2006
Copyright © 2006 Lanzhe Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
The continuity of some multilinear operators related
to certain convolution operators on the Triebel-Lizorkin space is obtained. The operators
include Littlewood-Paley operator and Marcinkiewicz operator.